MathSciNet Relay Station
MathSciNet bibliographic data
MR2510149 (2010b:39039) 39B82 (26E50 39B52 47H10)
Miheţ, Dorel The fixed point method for fuzzy stability of the Jensen functional equation. Fuzzy Sets and Systems 160 (2009), no. 11, 1663–1667.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement